# SDR SWAA2014013124722

- Difficulty date: December 29, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652938
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT LOWER AFT CORNER OF REVEAL ANGLE CRACKED AT BS 344, STRINGER 16L.  R & R ANGLE IAW SRM & DRAWING.
